# SDR AWXA200500309

- Difficulty date: February 13, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65479553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND INTERNAL SURFACE OF AFT CARGO DOOR CUTOUT LOWER FORWARD BEAR STRAP BS 807, STR 25 RT.  MAINTENANCE CUT OUT DAMAGE IN AFT CARGO DOOR CUTOUT LOWER FORWARD BEAR STRAP AT BS 807, STR 25 RT; FABRICATED 2 EACH FILLERS, A DOUBLER AND TRIPLER; INSTALLED REPAIR PARTS IAW ER 03-5300-05062-ES1.
